Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering with androgenetic alopecia, on aldactone, have brown discharge followed by fresh blood in the mid of cycle. Serious?

i am on a daily dose of 100mg aldactone for last 1.3 yr as I was diagonised for androgenetic alopecia , also i had a very stressful life from the age of 18 yrs onwards due to my career and also personal life and now i am 29 yrs, before 2 mth i had brown discharge after 5/7 days of normal period, now this mth my period was over before 8/9 days and then last 4 days i was having a brown discharge , today onwards fresh red blood is flowing, I am afraid, please help
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
The main side effect of using aldactone as common with higher dose is
I think that this is your problem.
To excluded other causes that give bleeding,if this episode repeated you should consult with your gyn, to do some examination,at least:
an ultrasound
PAP smear(if you do not have done within 1 year)

take care
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor